MathSciNet Relay Station
MathSciNet bibliographic data
MR2434300 (2009g:31008) 31B25 (03C64 32B20)
Kaiser, Tobias Dirichlet regularity of subanalytic domains. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6573–6594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement